# SDR DL72K990839

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456715
- Condition: Cracked
- Location: Bs 680-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 680 AND 740 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 21 CRACKS IN THE SKIN.  THE SKIN LAP SPLICE WAS CUTOUT ALONG THE ENTIRE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL       ALUMINUM DOUBLER PER ER/A 367178-14AD.
